Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 214, NWS North Platte, NE

July 23, 2015Chase County, Hayes County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2015, 5:54 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2015, 5:54 PM MDT (23:54 UTC)
Expired
Jul 23, 2015, 6:30 PM MDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:01 PM MDTHAIL 19 Nne Imperial, NEIN ADDITION TO THE HAIL, WINDS WERE ESTIMATED AT 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 2:04 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS53 KLBF 232354
SVRLBF
NEC029-085-135-240030-
/O.NEW.KLBF.SV.W.0214.150723T2354Z-150724T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT THU JUL 23 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
  NORTHWESTERN HAYES COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 730 PM CDT/630 PM MDT/

* AT 654 PM CDT /554 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
  MILES NORTHEAST OF IMPERIAL...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 42 AND 54.
 
LOCATIONS IMPACTED INCLUDE...RURAL PORTIONS OF NORTHEASTERN 
CHASE...FAR SOUTHWESTERN PERKINS AND FAR NORTHWESTERN HAYES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 10165 4071 10165 4079 10126 4048 10126
TIME...MOT...LOC 2354Z 269DEG 20KT 4063 10155 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
2 follow-up statements
104 
WWUS53 KLBF 240009
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT THU JUL 23 2015

NEC029-085-135-240030-
/O.CON.KLBF.SV.W.0214.000000T0000Z-150724T0030Z/
CHASE NE-PERKINS NE-HAYES NE-
709 PM CDT THU JUL 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
CDT/630 PM MDT/ FOR NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND
NORTHWESTERN HAYES COUNTIES...

AT 708 PM CDT /608 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
MILES NORTHEAST OF IMPERIAL...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 42 AND 54.
 
LOCATIONS IMPACTED INCLUDE...RURAL PORTIONS OF NORTHEASTERN 
CHASE...FAR SOUTHEASTERN PERKINS AND FAR NORTHWESTERN HAYES COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .

&&

LAT...LON 4053 10165 4071 10165 4079 10126 4048 10126
TIME...MOT...LOC 0008Z 274DEG 24KT 4062 10145 

HAIL...1.75IN
WIND...60MPH
 
$$

BUTTLER
045 
WWUS53 KLBF 240027
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT THU JUL 23 2015

NEC029-085-135-240037-
/O.EXP.KLBF.SV.W.0214.000000T0000Z-150724T0030Z/
CHASE NE-PERKINS NE-HAYES NE-
727 PM CDT THU JUL 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE...
SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES WILL EXPIRE AT
730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTHWESTERN NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.

LAT...LON 4053 10165 4071 10165 4079 10126 4048 10126
TIME...MOT...LOC 0026Z 269DEG 20KT 4062 10145 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:16 PM MDT, 38 minutes earlier.

Area forecast discussion, Jul 23, 5:16 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT THU JUL 23 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 203 PM CDT THU JUL 23 2015

VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER
AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM
ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE
FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE.
SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE
LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL
FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD
SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE.
OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY
IN THE 60S TO LOWER 70S.

A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK
ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND
FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY
MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN
NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED
LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80.
AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN
PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS
COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL
FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE
COMFORTABLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 236 PM CDT THU JUL 23 2015

AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL
PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO
EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE
GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE
NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR
SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF
OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS
AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP
IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL
NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL
BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A
COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE
ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD
HAPPEN TO SLOW OR STALL.

TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH
MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND
THE FRONT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 616 PM CDT THU JUL 23 2015

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID TO LATE
EVENING ROUGHLY EAST OF A LINE FROM KVTN...TO JUST EAST OF KAIA.
STORMS ARE NOT EXPECTED TO IMPACT THE KVTN
TERMINAL...HOWEVER...THEY WILL BE IN THE VICINITY OF THE KLBF
TERMINAL THROUGH 02Z THIS EVENING. SKIES WILL GRADUALLY CLEAR BY
LATE EVENING WITH CIGS RANGING FROM 12000 TO 15000 FT AGL AT BOTH
THE KVTN AND KLBF TERMINALS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 23, 2:40 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT THU JUL 23 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-242045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND
DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO
OGALLALA LINE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR
TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING
WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jul 23, 3:53 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TORNADO          5 SSW THEDFORD          41.91N 100.61W
07/23/2015                   THOMAS             NE   NWS EMPLOYEE

            OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTS AND
            ELPHANT TRUNK SHAPED TORNADO SOUTH SOUTHWEST OF THEDFORD

&&

MOLDAN
Local storm report, Jul 23, 3:58 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FUNNEL CLOUD     5 SSW THEDFORD          41.91N 100.61W
07/23/2015                   THOMAS             NE   LAW ENFORCEMENT

            ROAD CONSTUCTION CREWS SOUTH OF THEDFORD REPORTED A
            FUNNEL CLOUD.

&&

MOLDAN
Special weather statement, Jul 23, 4:35 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT THU JUL 23 2015

NEZ025-026-232315-
THOMAS NE-BLAINE NE-
535 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL THOMAS AND WESTERN
BLAINE COUNTIES UNTIL 615 PM CDT...

AT 534 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HALSEY...OR 15 MILES EAST OF THEDFORD...MOVING EAST AT 25 MPH.

PENNY SIZED HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUNNING...HAWLEY FLATS AND HALSEY.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 222 AND 238.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4183 10037 4201 10038 4205 9990 4181 9990
TIME...MOT...LOC 2234Z 269DEG 21KT 4193 10028

BUTTLER
Special weather statement, Jul 23, 5:05 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT THU JUL 23 2015

NEZ026-027-232345-
BLAINE NE-LOUP NE-
605 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOUP AND CENTRAL
BLAINE COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUNNING...OR 14 MILES WEST OF BREWSTER...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN IS EXPECTED AS WELL WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DUNNING...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AND BREWSTER.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 234 AND 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4204 9967 4181 9966 4176 9967 4178 10017
      4199 10018
TIME...MOT...LOC 2304Z 269DEG 20KT 4191 10013

BUTTLER
Special weather statement, Jul 23, 5:16 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT THU JUL 23 2015

NEZ057>059-240000-
KEITH NE-PERKINS NE-LINCOLN NE-
616 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...WEST CENTRAL
LINCOLN AND NORTHEASTERN PERKINS COUNTIES UNTIL 700 PM CDT/600 PM
MDT/...

AT 615 PM CDT /515 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ELSIE...OR 20 MILES EAST OF GRANT...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAINTON...SUTHERLAND RESERVOIR STATE RECREATION AREA...ELSIE...COKER
AND SUTHERLAND.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 150 AND
160.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4078 10139 4091 10156 4122 10115 4095 10088
TIME...MOT...LOC 2315Z 239DEG 38KT 4094 10136

ROBERG
Special weather statement, Jul 23, 5:35 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT THU JUL 23 2015

NEZ058-069-070-240015-
CHASE NE-PERKINS NE-HAYES NE-
635 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHASE...SOUTHEASTERN
PERKINS AND NORTHWESTERN HAYES COUNTIES UNTIL 715 PM CDT/615 PM
MDT/...

AT 635 PM CDT /535 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTH OF IMPERIAL...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CHASE...SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 43 AND 56.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4054 10165 4070 10174 4084 10138 4062 10120
TIME...MOT...LOC 2335Z 247DEG 19KT 4066 10161

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:24 PM MDTSpecial Weather StatementLBFKeith36 min
Jul 23, 2:12 PM MDTAreal Flood AdvisoryLBFKeith4 hr
Jul 23, 2:16 PM MDTSevere Thunderstorm WarningLBFKeith37 min
Jul 23, 2:47 PM MDTSpecial Weather StatementLBFThomas43 min
Jul 23, 3:39 PM MDTSpecial Weather StatementLBFKeith51 min
Jul 23, 3:51 PM MDTTornado Warning Tornado observedLBFThomas24 min
Jul 23, 4:11 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jul 23, 4:35 PM MDTSpecial Weather StatementLBFBlaine40 min
Jul 23, 5:05 PM MDTSpecial Weather StatementLBFBlaine40 min
Jul 23, 5:16 PM MDTSpecial Weather StatementLBFPerkins44 min
Jul 23, 5:35 PM MDTSpecial Weather StatementLBFPerkins40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.